RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 111, Number 2, Pages 234–241 (Mi tmf1003)  

Reonomic homogenious contact transformations and path reparametrization in path integrals over quasi-measures

S. N. Storchak

Institute for High Energy Physics

Abstract: In path integrals over quasi-measures for linear parabolic fourth order differential equations with the explicit dependence of coefficients on time the reonomic homogeneous contact transformations and path reparametrizations are considered. An integral relation between Green's functions for the fourth order differential equations being in correspondence is found. Differential operator of the transformed equation coincides in the particular case with the conformally covariant Bol operator, that is well-known in exactly solvable and conformal models.

DOI: https://doi.org/10.4213/tmf1003

Full text: PDF file (212 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 111:2, 576–582

Bibliographic databases:

Received: 26.07.1996
Revised: 16.01.1997

Citation: S. N. Storchak, “Reonomic homogenious contact transformations and path reparametrization in path integrals over quasi-measures”, TMF, 111:2 (1997), 234–241; Theoret. and Math. Phys., 111:2 (1997), 576–582

Citation in format AMSBIB
\Bibitem{Sto97}
\by S.~N.~Storchak
\paper Reonomic homogenious contact transformations and path reparametrization in path integrals over quasi-measures
\jour TMF
\yr 1997
\vol 111
\issue 2
\pages 234--241
\mathnet{http://mi.mathnet.ru/tmf1003}
\crossref{https://doi.org/10.4213/tmf1003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1478893}
\zmath{https://zbmath.org/?q=an:0978.81511}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 111
\issue 2
\pages 576--582
\crossref{https://doi.org/10.1007/BF02634268}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YA85100005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1003
  • https://doi.org/10.4213/tmf1003
  • http://mi.mathnet.ru/eng/tmf/v111/i2/p234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:181
    Full text:68
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020